MAUDE Adverse Event Report: EXACTECH, INC. PRM STM INSRTR EXTRCT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. PRM STM INSRTR EXTRCT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 301-07-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported, the instrument could have been broken during the surgery.However, the breakage was noticed at the recovery of the instrumentation set by the logistics dept., after the cleaning realized by the sterilization team of the hospital.No information has been received from the hospital regarding this issue and xnov ip didn't receive any request for complementary information regarding this issue as well.
 
Additional Manufacturer Narrative
H3: the broken instrument reported may have been the result of unauthorized disassembly of subcomponents for cleaning and not properly re-assembling the subcomponents after cleaning, which led to the missing subcomponent.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
PRM STM INSRTR EXTRCT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15867343
Report Number1038671-2022-01507
Device Sequence Number5162061
Product Code LXH
UDI-Device Identifier10885862079701
UDI-Public10885862079701
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301-07-10
Device Catalogue Number301-07-10
Device Lot Number48685001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer02/13/2023
02/11/2026
Initial Report FDA Received Date11/27/2022
Supplement Report FDA Received Date02/28/2023
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown